Alert archive / New York / Flash Flood Warnings in 2013
Flash Flood Warning 40, NWS Binghamton, NY
NWS Binghamton, NY issued this flash flood warning at Aug 8, 2013, 9:56 PM EDT for 8 counties in New York. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2013, 9:56 PM EDT (01:56 UTC)
- Expired
- Aug 9, 2013, 4:01 AM EDT
- In force
- 6 hr
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Broome County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Schuyler County, NY, Steuben County, NY, Tioga County, NY, Tompkins County, NY
The radar
The Binghamton radar (KBGM), 42 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 11:00 PM EDT | FLASH FLOOD | Millport, NY | MAJOR FLASH FLOODING IN MILLPORT. SEVERAL ROADS WASHED AWAY. |
| Aug 8, 11:17 PM EDT | FLASH FLOOD | Berkshire, NY | SEVERAL ROAD CLOSURES. |
| Aug 9, 12:30 AM EDT | FLASH FLOOD | 4 Se Hornby, NY | POST CREEK WAS FLOODING. FERENBAUGH CAMPGROUND BEING EVACUATED ALONG ROUTE 414. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1487 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
272
WGUS51 KBGM 090156
FFWBGM
NYC007-015-017-023-097-101-107-109-090600-
/O.NEW.KBGM.FF.W.0040.130809T0156Z-130809T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
956 PM EDT THU AUG 8 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
EXTREME SOUTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
EAST CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...
TIOGA COUNTY IN CENTRAL NEW YORK...
SOUTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 200 AM EDT
* AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARATHON...
CORNING...BIG FLATS AIRPORT...ELMIRA AIRPORT...OWEGO AND NWS
BINGHAMTON.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS. FLOODING HAS ALREADY BEEN
REPORTED ACROSS TOMPKINS AND CORTLAND COUNTIES WITH THIS LINE OF
HEAVY RAIN.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
4210 7620 4212 7670 4211 7713
$$
HEDEN2 follow-up statements
763
WGUS51 KBGM 090556
FFWBGM
NYC007-015-017-023-097-101-107-109-090900-
/O.EXT.KBGM.FF.W.0040.000000T0000Z-130809T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
156 AM EDT FRI AUG 9 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BROOME COUNTY IN CENTRAL NEW YORK...
NORTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
SOUTHWESTERN CHENANGO COUNTY IN CENTRAL NEW YORK...
SOUTHERN CORTLAND COUNTY IN CENTRAL NEW YORK...
EXTREME SOUTHEASTERN SCHUYLER COUNTY IN CENTRAL NEW YORK...
EAST CENTRAL STEUBEN COUNTY IN CENTRAL NEW YORK...
NORTHERN TIOGA COUNTY IN CENTRAL NEW YORK...
SOUTHERN TOMPKINS COUNTY IN CENTRAL NEW YORK...
* UNTIL 500 AM EDT
* AT 148 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS CONTINUE TO REPORT
FLASH FLOODING IN THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MARATHON...MILLPORT...RICHFORD...LISLE...POST CREEK...AND SMARTWOOD.
DOPPLER RADAR HAS ESTIMATED THAT ALMOST 5 INCHES OF RAIN HAS FALLEN
ACROSS PORTIONS OF THE WARNED AREA. FLOODING ALONG WITH SOME
EVACUATIONS HAVE ALSO BEEN REPORTED. THE HEAVIEST RAINS WILL
DIMINISH OVER THE NEXT FEW HOURS HOWEVER RUNOFF WILL CONTINUE TO
CAUSE PROBLEMS AND LOCALIZED FLASH FLOODING.
RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
4210 7620 4212 7670 4211 7713
$$
HEDEN041
WGUS71 KBGM 090801
FFSBGM
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
401 AM EDT FRI AUG 9 2013
NYC007-015-017-023-097-101-107-109-090810-
/O.CAN.KBGM.FF.W.0040.000000T0000Z-130809T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROOME NY-CHEMUNG NY-CHENANGO NY-CORTLAND NY-SCHUYLER NY-STEUBEN NY-
TIOGA NY-TOMPKINS NY-
401 AM EDT FRI AUG 9 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
TOMPKINS...NORTHERN TIOGA...EAST CENTRAL STEUBEN...EXTREME
SOUTHEASTERN SCHUYLER...SOUTHERN CORTLAND...SOUTHWESTERN CHENANGO...
NORTHERN CHEMUNG AND NORTHWESTERN BROOME COUNTIES...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.
LAT...LON 4219 7717 4245 7616 4249 7570 4225 7572
4210 7620 4212 7670 4211 7713
$$
CMGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 8:01 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Aug 8, 8:01 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 801 PM EDT THU AUG 8 2013 .SYNOPSIS... A SLOW MOVING COLD FRONT WILL EVENTUALLY MOVE PAST THE REGION ON FRIDAY NIGHT. IN THE MEANTIME...CHANCES FOR PERIODIC SHOWERS AND A THUNDERSTORM OR TWO WILL CONTINUE THROUGH FRIDAY EVENING. LOCALLY HEAVY RAIN IS POSSIBLE IN ANY STORMS THAT FORM. A DRIER WEEKEND IS IN STORE WITH TEMPERATURES REMAINING ON THE COOLER SIDE OF NORMAL FOR AUGUST. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... 300 PM UPDATE... A COLD FRONT ACROSS WESTERN NY NOW WILL ACT MORE LIKE A STATIONARY FRONT OVERNIGHT MAKING LITTLE IF ANY PROGRESS FARTHER EAST. MEANWHILE A BROAD SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO PUMP IN AMPLE AMOUNTS OF MOISTURE INTO OUR AREA THROUGH TONIGHT. SO FAR COVERAGE HAS BEEN VERY SCATTERED WITH STORMS FIRING OVER WNY AHEAD OF THE FRONT AND ALONG A LAKE BREEZE BOUNDARY. CONVECTION IN OUR AREA MOVING THROUGH THE CATSKILLS NOW...LIKELY FORMED ON THE OUTFLOW FROM EARLIER STORMS TODAY. LOOKING UPSTREAM CONVECTION IS MORE PLENTIFUL OVER SW PA AND WV. BASED ON THIS...OUR SW FLOW ALOFT...AND INCREASING MOISTURE OVERNIGHT...CONTINUED TO RAMP UP POPS FROM CHANCE THIS AFTERNOON TO LIKELY OVERNIGHT. SEVERE THREAT LOOKS ISOLATED AND JUST CONFINE TO NOW THROUGH EARLY EVENING. MAINLY PULSE STORMS ARE EXPECTED WITH A BRIEF LARGE HAIL/DAMAGING WIND THREAT. CONFIDENCE IN THIS SCENARIO IS ABOVE AVERAGE GIVEN NATURE OF THE STORMS THAT HAVE FORMED THUS FAR WITH VERY HIGH CORES ALOFT NOT LASTING MUCH MORE THAN A FEW VOLUME SCANS. THIS IS LIKELY DUE TO MINIMAL SHEAR (30 KTS OR LESS) BETWEEN 0-6 KM BUT MODEST CAPES (ABOVE 2,000 J/KG). A LARGER THREAT OVERNIGHT WILL BE THE POSSIBILITY OF LOCALLY HEAVY RAIN AS PWATS INCREASE TO NEAR 2 INCHES BY 12Z FRIDAY. WILL HIGHLIGHT IN THE HWO NOW WITHOUT ENOUGH CONFIDENCE TO FOCUS INTO ANY SPECIFIC AREA. IT SHOULD BE WORTH NOTING THE HRRR/ARW AND NMM DO SHOW AN AREA OF SHOWERS OVER WVA NOW EVOLVING INTO AN AREA OF HEAVIER RAIN BETWEEN 06Z AND 12Z OVER NEPA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... 300 PM UPDATE... THE STATIONARY FRONT MENTIONED ABOVE WILL FINALLY BEGIN TO MOVE EAST AS A COLD FRONT DURING THE DAY. CHANCES FOR SHOWERS AND THUNDER WILL EXIST EVERYWHERE THROUGH EARLY AFTERNOON BEFORE FOCUSING ON NEPA AND THE CATSKILLS BY LATE AFTERNOON AS THE FRONT MAKES PROGRESSION THROUGH THE AREA. LOCALLY HEAVY RAIN IS STILL POSSIBLE ESPECIALLY IN NEPA WITH PWATS NEAR 2 INCHES. BEHIND THE FRONT MUCH DRIER AIR WORKS IN FRIDAY NIGHT INTO SATURDAY. THE WEEKEND LOOKS GREAT WITH PARTLY TO MOSTLY SUNNY SKIES AND HIGHS IN THE 70S. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... 2 PM UPDATE... MED RANGE MODELS IN FAIR AGREEMENT THRU THE LONG TERM. MODELS ADVERTISING FROPA BEGINNING MON NGT AND THRU MOST OF THE AREA ON TUESDAY, THUS HV POPS FOR THIS TIME PD. SHOWERS AND TSTMS EXPECTED DRG THE AFTN HRS. 1020MB SFC HIGH WL BUILD IN AND LV DRY WX THRU THE REST OF THE PD. TEMPS WL BE RUNNING BLO NORMAL THRU MID-WEEK. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... ON GOING CONV THIS EVE WILL SLOWLY DIMINSH TWRDS MIDN...BUT MVFR CIGS AND VSBYS WILL CONT THRU MUCH OF THE NGT WITH THE LEFTOVER MOISTURE. BNDRY FNLY MAKES A PUSH TO THE SE ON FRI,,,BUT NOT BEFORE SOME PCPN AND CONTD LWRD CIGS AND VSBY...ESP OVER THE CNTRL AND SRN TAF SITES. CLRG BEGINS LATE IN THE TAF PD...BEGINNING IN THE WRN SITES IN THE AFTN. OUTLOOK... SAT THRU MON...VFR. MON NGT/TUE...MVFR RESTRICTION IN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...HEDEN NEAR TERM...HEDEN SHORT TERM...HEDEN LONG TERM...PVN AVIATION...DGM/PVN
Hazardous weather outlook, Aug 8, 3:00 PM EDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 300 PM EDT THU AUG 8 2013 NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-091900- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-BRADFORD- 300 PM EDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN. MINOR FLOODING OF POOR DRAINAGE...URBAN..AND LOW LYING AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN NYZ057-062-PAZ039-040-043-044-047-048-072-091900- DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA- LUZERNE-PIKE-SOUTHERN WAYNE- 300 PM EDT THU AUG 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. THE MAIN THREAT WILL BE LOCALLY HEAVY RAIN. MINOR FLOODING OF POOR DRAINAGE...URBAN..AND LOW LYING AREAS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THROUGH FRIDAY AFTERNOON SHOWERS AND THUNDERSTORMS ARE STILL POSSIBLE. THE MAIN THREAT WILL CONTINUE TO BE LOCALLY HEAVY RAIN. MINOR FLOODING OF POOR DRAINAGE...URBAN..AND LOW LYING AREAS IS POSSIBLE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEDEN
In the hours before
Local storm report, Aug 8, 8:03 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
803 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG GROTON 42.59N 76.37W
08/08/2013 TOMPKINS NY 911 CALL CENTER
SEVERAL TREES DOWN
&&
JMLLocal storm report, Aug 8, 8:07 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
807 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 SW VIRGIL 42.50N 76.21W
08/08/2013 CORTLAND NY 911 CALL CENTER
SOME TREES AND WIRES DOWN. MINOR ROAD FLOODING
&&
JMLLocal storm report, Aug 8, 8:45 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
845 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD ITHACA 42.44N 76.50W
08/08/2013 TOMPKINS NY PUBLIC
WATER RUNNING ACROSS ROUTE 89 FROM NEAR TAUGHANNOCK
FALLS SOUTH TO ITHACA. ONE FOOT OF WATER ACROSS ROAD IN
SPOTS. DEBRIS IN ROAD.
&&
JMLLocal storm report, Aug 8, 9:08 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
908 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG MCLEAN 42.55N 76.29W
08/08/2013 TOMPKINS NY FACEBOOK
TRAINED SPOTTER MADE THE REPORT VIA A PICTURE POSTED TO
OUR FACEBOOK PAGE.
&&
HEDENLocal storm report, Aug 8, 9:29 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
929 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HEAVY RAIN MECKLENBURG 42.47N 76.70W
08/08/2013 M2.35 INCH SCHUYLER NY CO-OP OBSERVER
&&
JMLLocal storm report, Aug 8, 9:39 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
939 PM EDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0859 PM FLASH FLOOD ENFIELD 42.43N 76.63W
08/08/2013 TOMPKINS NY EMERGENCY MNGR
HARVEY HILL AND FISH ROADS CLOSED DUE TO FLOODING
&&
JMLThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:37 PM EDT | Flash Flood Warning | BGM | Chemung, Cortland, Schuyler, Steuben, Tompkins | 7 hr |
| Aug 8, 9:48 PM EDT | Flash Flood Warning | BGM | Chenango, Cortland | 4 hr |
| Aug 9, 2:10 AM EDT | Areal Flood Advisory | BGM | Chenango, Cortland | 3 hr |
| Aug 9, 7:17 AM EDT | River Flood Warning | BGM | Broome | 10 hr |
| Aug 9, 8:16 AM EDT | Areal Flood Advisory | BGM | Delaware, Sullivan | 3 hr |
| Aug 9, 10:42 AM EDT | Flash Flood Watch | BGM | Broome, Chemung, Chenango, Cortland, Schuyler, Steuben and 2 more | 5 hr |
| Aug 9, 10:50 AM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Steuben, Tioga, Tompkins, Yates | 3 hr |
| Aug 9, 12:18 PM EDT | Special Weather Statement | BGM | Chemung, Tioga | 42 min |
| Aug 9, 12:53 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 52 min |
| Aug 9, 1:53 PM EDT | Special Weather Statement | BGM | Broome | 37 min |
| Aug 9, 3:33 PM EDT | Special Weather Statement | BGM | Sullivan | 57 min |
| Aug 9, 4:41 PM EDT | Special Weather Statement | BGM | Sullivan | 64 min |
Nearby
Flash Flood Warnings in New York, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.